# SDR SWAA2023122124428

- Difficulty date: November 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED)<[01] R/W T/E PANEL 661BB WITH SEVERAL PULLED FASTENER HOLES WAS REPAIRED IAW SRM 51-70-04-2R-9.;[02] VERIFIED R/W T/E PANEL 661BB WAS REPAIRED PER SRM 51-70-04-2R-9.
